# SDR AALA20070694

- Difficulty date: April 16, 2007
- Submitted: May 3, 2007
- Operation: Air carrier
- Aircraft: N271AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49293
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Defective
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ORD INFLIGHT T1872/16APR  UNABLE TO RETRACT NOSE GEAR.  RED LIGHT ILLUMINATED WITH GEAR HANDLE IN UP POSITION ACCOMPANIED BY AIR NOSE.  NOSE LANDING HEAR PIN WAS FLUSH.  RETURNED TO ORD AND LANDED WITHOUT INCIDENT.  REPLACED AND SERVICED NOSE LANDING GEAR STRUT.  SYSTEM GROUND CHECKED NORMAL OPERATION. (CLOSED)
